Two characterizations of switched nonlinear systems with average dwell time

Jiqiang Wang, Zhizhong Hu, Hong Yue, Georgi Dimirovski

Research output: Contribution to journalArticlepeer-review

517 Downloads (Pure)


This note aims to establish the fast switching condition with average dwell time satisfying an upper bound. Important results are obtained on the behaviour of switched nonlinear dynamical systems. In specific, this note contributes in the following three aspects: (1) establish the condition of fast switching of switched nonlinear systems; (2) obtain the condition of arbitrary switching stability of switched nonlinear dynamical systems using a weak Lyapunov functions approach; and (3) prove the necessity of the average dwell time condition associated with the conventional multiple Lyapunov functions’ framework.
Original languageEnglish
Pages (from-to)81-91
Number of pages11
JournalInternational Journal of Applied Mathematics and Machine Learning
Issue number2
Publication statusPublished - 30 Jun 2016


  • switched nonlinear systems
  • multiple Lyapunov function
  • average dwell time
  • arbitrary switching stability
  • fast switching


Dive into the research topics of 'Two characterizations of switched nonlinear systems with average dwell time'. Together they form a unique fingerprint.

Cite this